Quadratures with multiple nodes for Fourier-Chebyshev coefficients

  1. Milovanović, G.V. 12
  2. Orive, R. 3
  3. Spalević, M.M. 4
  1. 1 Serbian Academy of Sciences and Arts, Department of Mathematics, Physics and Geo-Sciences
  2. 2 University of Niš, Faculty of Sciences and Mathematics, Department of Mathematics
  3. 3 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

  4. 4 University of Belgrade

    University of Belgrade

    Belgrado, Serbia

    ROR https://ror.org/02qsmb048

IMA Journal of Numerical Analysis

ISSN: 1464-3642

Year of publication: 2019

Volume: 39

Issue: 1

Pages: 271-296

Type: Article

DOI: 10.1093/IMANUM/DRX067 SCOPUS: 2-s2.0-85058217081 GOOGLE SCHOLAR
Data source: Scopus